How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Doctor (other than dermatologist)
Category: Dermatology
Satisfied Customers: 17954
Experience:  Experienced in a wide range of clinical settings including emergency medicine.
11269312
Type Your Dermatology Question Here...
Dr. P. Jyoti is online now

I’m after some advice I’m currently using acneside jel and

Customer Question

Hi I’m after some advice I’m currently using acneside jel and moisturiser and Iv currently got a a big red rash on my face that has been burning is this normal
JA: How long have you been dealing with this issue? Any other skin concerns?
Customer: A couple days and no
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: no thankyou
Submitted: 18 days ago.
Category: Dermatology
Expert:  Dr. P. Jyoti replied 18 days ago.

Hello, my name is***** I am a qualified MD with 18 years’ experience and I am happy to work with you on this.

I am reviewing your question and will be back with my response shortly.

Expert:  Dr. P. Jyoti replied 18 days ago.

Did this rash start after starting acneside and moisturizer?

Customer: replied 18 days ago.
Expert:  Dr. P. Jyoti replied 18 days ago.

This is likely to be an allergic reaction to the acneside or the moisturizer, You should stop both of them immediately.

Expert:  Dr. P. Jyoti replied 18 days ago.

Take an antihistaminic like Claritin capsule twice daily. Also apply 1% Hydrocortisone ointment twice daily. This will cure the rash.

Expert:  Dr. P. Jyoti replied 18 days ago.

You should preferably not use the acneside again, but if you want to do so, you should first apply a small test patch on a small area of your neck and check if it causes any problems.

Expert:  Dr. P. Jyoti replied 18 days ago.

Hope this resolves your query. If you need more help, just write back here so l can continue to assist. Stay safe!

Dr. P. Jyoti

Customer: replied 18 days ago.
Do u recommend me still using benzoyl peroxide
Customer: replied 18 days ago.
if so should I take a break from it while I have this rash or still apply it
Expert:  Dr. P. Jyoti replied 17 days ago.

No, do not use it now, take a break till you recover fully from the rash. Then also you should apply it after a lot of care, apply on a small patch on the neck first and see if there is a reaction in 48 hours.